MAUDE Adverse Event Report: LIFECELL BPS STRATTICE 4 CM X 16 CM - PLIABLE; MESH, SURGICAL

LIFECELL BPS STRATTICE 4 CM X 16 CM - PLIABLE; MESH, SURGICAL
Catalog Number 0416006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 12/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to lifecell for evaluation as it was discarded.The internal investigation into lot sp100528 included a review of the reported information, review of the device history records and review of the complaint history records.Investigation results revealed no remarkable findings with no similar complaints reported against the lot and no processing deviations or nonconformances related to the nature of this event.The lot was terminally sterilized within the process parameters and met all qc release criteria.To date, of the (b)(4) devices released to finished goods for lot sp100528, (b)(4) have been distributed.Based on our internal review with no remarkable findings, a relationship to the strattice device and this event could not be determined.Other surgical or patient factors could also contribute to this event.No further actions are required as a nonconformance could not be confirmed.
 
Event or Problem Description
It was reported that a patient was implanted with strattice bps (lot number: sp100528) on (b)(6) 2017.In the months following the surgery, the patient experienced fluid accumulation surrounding the breast alternating from one side to the other.The surgeon advised they believed the fluid was an ¿inflammatory response due to the tissue never integrating into the skin.¿ on (b)(6) 2019 the patient had the strattice explanted.The product has now been discarded and is not available for return.

Brand Name
BPS STRATTICE 4 CM X 16 CM - PLIABLE
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
MDR Report Key8549304
Report Number1000306051-2019-00068
Device Sequence Number2443989
Product Code FTM
UDI-Device Identifier00818410010249
UDI-Public00818410010249
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number0416006
Device Lot NumberSP100528
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2019
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR